MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 132" (335 CM) 60 DROP 150 ML BURETTE SET (W/SHUT-OFF), PRE-PIERCED PORT, 4-WAY S; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 132" (335 CM) 60 DROP 150 ML BURETTE SET (W/SHUT-OFF), PRE-PIERCED PORT, 4-WAY S; STOPCOCK, I.V. SET
Catalog Number Z2890
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A photo and video of the affected sample was received from the customer.The photo showed the packaging of the affected sample.The video showed some material in the fluid of the burette.The reported complaint of material in the sample could be confirmed from the video provided.However, without the return of the used sample, a comprehensive review cannot be performed and the probable cause is unknown.The lot history was reviewed.No nonconformities were identified that may have contributed to the reported complaint.
 
Event or Problem Description
The following medical device: 132" (335 cm) 60 drop 150 ml burette set (w/shut-off), pre-pierced port, 4-way stopcock, clave¿, rotating luer, 1 ext, 1 drop-in microclave¿ ext set.The customer reported white particle/material floating inside the buretrol while preparing for his cases that day.He primed the set with a 500ml 0.9% normal saline bag in order to show the white particulate in a customer-provided video for complaint investigation.There was no patient involved in this reported event.

Brand Name
132" (335 CM) 60 DROP 150 ML BURETTE SET (W/SHUT-OFF), PRE-PIERCED PORT, 4-WAY S
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24249154
Report Number9617594-2026-00060
Device Sequence Number20933345
Product Code FMG
UDI-Device Identifier00887709028456
UDI-Public(01)00887709028456(17)300701(10)14482283
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberZ2890
Device Lot Number14482283
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Initial Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown